# SDR IPXA2016071906059

- Difficulty date: July 1, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 21,980 hours, 14,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N333110
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4,   SKIN DENTED BS 360, STRINGERS 15-16L.  REPAIRED IAW EA 757-5311-27A2226 AND EO B757-5330-61249-A.
